Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac and weight gain Elizabeth

Posted by anil on January 11, 2004, at 18:44:25

In reply to Re: Prozac no longer working Pannie S., posted by Elizabeth on August 22, 2001, at 12:50:00

For all of those struggling with weight gain whilst on a ssri, here's a link that may help.

http://www.prozactruth.com/weight3.htm

It theorises that vitamin e and omega 3 supplementation will assist in weight loss and increasing one's metabolism.

LETS KEEP EACH OTHER POSTED

good luck.

anil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anil thread:9648
URL: http://www.dr-bob.org/babble/20040109/msgs/299521.html